# SDR 2021F00219

- Difficulty date: August 24, 2021
- Submitted: August 24, 2021
- Operation: General aviation
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 1,526 hours, 1,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Zone 100
- Part time: 1,526 hours, 1,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE IN LOWER FUSELAGE SKIN CAUSED BY ANTI-ICE CROSSFLOW VALVE. ACCOMPLISHED TEXTRON STANDARD REPAIR SR-680A-ATA53-22175 DATED 7/19/2019, STEPS 1-5, STEPS 6-8 N/A DUE TO COMPLETION OF SB680A-30-01. INCLUDED FAA FORM 8100-9 DATED 7/19/2019.
